# SDR SWAA2022022288810

- Difficulty date: January 7, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,576 hours, 23,158 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; LOWER SHELF PANEL FWD WAFFLE PLATE IS BROKEN ; JUST OUTBOARD OF #3 CANOE / REMOVE AND REPLACE PER SRM 51-40-02 .
